# SDR WI5R201812120001

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: General aviation
- Aircraft: N620GB
- Make and model: Cessna 525C
- Aircraft serial: 0130
- Engine: Wilint FJ444A
- Engine time: 1,676 hours, 890 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW36293
- Condition: Fractured
- Location: Engine Ip
- Part time: 1,676 hours, 890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR SUDDEN ITT SPLIT BETWEEN LH AND RH ENGINES, BORESCOPE INSPECTION DISCOVERED A MISSING 3RD STAGE IPC ROTOR BLADE AND POTENTIAL DAMAGE TO THE HPC ROTOR.  DISASSEMBLY OF THE ENGINE CONFIRMED A MISSING 3RD STAGE BLADE.
